International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2021, Vol. 6, Issue 1, Part C

S. No. Title and Authors Name Country
1
Optimal stopping problem of American put options for the diffusion risk model
Jingmin He and Fangling Wu
Pages: 181-187  -  Viewed: 14  -  Downloaded: 4  -  Country: China
China
Call for book chapter
International Journal of Statistics and Applied Mathematics